Nonuniqueness in g-functions

Maury Bramson, Steven Kalikow

Research output: Contribution to journalArticlepeer-review

59 Scopus citations


We give an example of two distinct stationary processes {X n} and {X′ n} on {0, 1} for which P[X0=1|X-1=a-1,X-2=a-2, ...]=P[X′0=1|X′-1=a-1,X′-2=a-2, ...] for all {a i}, i=-1, -2, ..., even though these probabilities are bounded away from 0 and 1, and are continuous in {a i}.

Original languageEnglish (US)
Pages (from-to)153-160
Number of pages8
JournalIsrael Journal of Mathematics
Issue number1-2
StatePublished - Feb 1 1993


Dive into the research topics of 'Nonuniqueness in g-functions'. Together they form a unique fingerprint.

Cite this